# SDR CA040927008

- Difficulty date: September 27, 2004
- Submitted: January 5, 2005
- Operation: General aviation
- Make and model: Cessna TR182
- Aircraft time: 3,784 hours
- Engine: Lyc O540L3C5
- Propeller: Mcauly B2D34C219
- System (JASC): 3242 · Brake
- Part: Pivot Assy
- Part number: 224110213
- Condition: Cracked
- Location: Mlg
- Component: Mlg, Cessna
- Component part number: 224110213
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) RT BRAKE CONTINUALLY LOOSING FLUID. CENTER SECTION AT GEAR PIVOTS ALWAYS WET. BRAKE SWIVEL NOT LEAKING.  PIVOT ASSEMBLY REMOVED AND CHECKED BY DYE PENETRATE INSPECTION FOUND TO BE CRACKED.  INSTALLED NEW PIVOT ASSEMBLY IAW MAINTENANCE MANUAL.
